# SDR 7C7A2023112200062

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 54,799 hours, 58,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY "EXIT' SIGN DOES NOT ILLUMINATE. REPINNED CONNECTOR FOR LH AFT CABIN EMERGENCY EXIT LIGHT. OPS CHECKED OK. REF DHC-8-100 MM 20-45-06 AND 33-52-00.
